# SDR AALA202204198110

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737
- Aircraft serial: 29540
- Aircraft time: 60,778 hours, 25,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A850539
- Condition: Chafed
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: E AND E COMPARTMENT DOOR SURROUND LEFT HAND SUPPORT ASSEMBLY WEB CHAFFED BETWEEN BS 203 AND BS 219 AT LBL 14.5. REPAIRED WEB PER SRM 51-70-13-2R-4.
